Skip to Content

Join the 'Gel' group to help and get support from people like you.

Gel Questions

 Clear

We found 152 questions associated with the 'Gel' topic.

Silvadene Cream 1% - Is Silvadene for prescription or OTC?

Posted 15 Feb 2017 by Rosedal 1 answer

I burned 2 fingers a little and although I kept them under ice cold water one became a blister and now all red and it burns and hurts. Been using Bacitracin gel for a week but doesn't seem to work. My dermatologist's assistant told me to buy the OTC Silvadene. Is it an OTC? Or is needed a ...

I have osteoarthritis in my back and degenerated disk in lower back. Am taking meloxicam, which does

Posted 31 Oct 2016 by Mobid 1 answer

... not help much. Tylenol xtra 3 times a day. Can I use Voltaren emu gel on my lower back? Voltaren used to give me instant relief but not for long

Can metronidazole gel cause you to be achy lower part of your stomach and the vagina?

Posted 6 days ago by Hudsonmommy87 1 answer

Just got my pap smear results back and I have bv. They prescribe me this montrozale gel to use twice a day for 7 days. I am on my second day and I am feeling achy. I do have flat pills but I am just wondering if bv can heal on its own? I been with my husband for 13 years but I just had a baby three ...

Isotretinoin - Why there is outbreak after one month of Isotroin 20mg?

Posted 4 hours 7 minutes ago by Srimathi 0 answers

Good afternoon sir. .I am 26 yr/F.For Acne I was already using Benzyl peroxide gel and Derma dew soap for face for 1 1/2yrs. I am having repeated acne on my cheek which is cystic big one and my dermatologist prescribed Isotroin 20 mg. Now I have outbreak of acne on my 0ne month course of Isotroin ...

Is yellow discharge infection for first 2 days of using metronidazole gel?

Posted 20 days ago by Attez 0 answers

When I wiped the first 2 mornings of using metronidazole vaginal gel, the gel was yellow.After the first 2 days, I wiped clear gel in the mornings. I had no discharge during the day.

Has anyone ever drank alcohol while taking the metronidazole vaginal gel(0.75%)? Side effects??

Posted 12 May 2017 by HelloKitty95 2 answers

I was prescribe the vaginal metrogel yesterday and have put it in last night and this night... I have not drank because I have read online that it isn't safe to take while taking the medication. But I mostly read that for Flagyl... Does it make a difference if it's the vaginal gel?? Had ...

Clindamycin - has anyone ever experienced joint pain with clindamycin?

Posted 12 Sep 2017 by ddarcy 0 answers

I've been using clindamycin gel and have been experiencing joint pain in my shoulders, elbows and knees.

Can I take a Alka-Seltzer cold/cough after taking Claritin liqui-gels?

Posted 13 Sep 2017 by Jpwaters20 0 answers

I took a Claritin Liqui-gel this morning. I'm starting to think I might have a cold, not allergies. Can I take a Alka-Seltzer cold and cough, even though I have taken a Claritin. It's been close to 6 hours since I took the Claritin. I have taken a Claritin for the past 3 days.

Do I leave it on, or do I wash it of after I put it on my face?

Posted 11 Sep 2017 by Anna12345678 1 answer

I'm using Clearasil Rapid Action Gel Wash.

Why do I have white and brown discharge that resembles bacon pieces after using metronidazole gel?

Posted 6 Sep 2017 by Gena78 0 answers

Play dough like pieces from my vagina after using metronidazole gel were reddish brown in color and in different shades. Don't understand why I have this type of discharge. Does anyone know why this could be? The script is to treat bacterial vaginosis.

Why did I develop chunky blood discharge after using metronidazole topical gel?

Posted 23 Aug 2017 by Itsveevian 1 answer

My 3rd of using the gel, I developed chunky blood discharge.. like clumpy discharge. I haven't been on my period for awhile bc of my irregular periods, which is normal. I did however drink between using the topical gel. My irritation on my vaginal lips have gone away. But now I am developing ...

Duac one daily gel 3%, advice on its progression. Skin in general, personal experiences, meds?

Posted 4 Sep 2017 by Jodie Morris 0 answers

I am currently using duac once daily gel for my whiteheads on my chin/jawline which I have been using for a good few months. I have noticed after using it for a short while it turns whiteheads into a brown-ish colour. I would like to know if this is the normal progression of the healing process? ...

I have a transplanted kidney. Can Voltaren Gel affect my kidney in any way?

Posted 24 Aug 2017 by Lola555 1 answer

I am restricted in my use of oral NSAIDS. I have severe foot pain and would like to use this gel, but I am afraid of any issues it could cause concerning my transplanted kidney.

Metronidazole and bleeding? Is this normal?

Posted 19 Aug 2017 by Sophia10 0 answers

I took metronidazole gel for 5 consecutive days to treat vaginosis. Two days after I am noticing thick clots of discharge which seem to be lessening and now I am getting mild cramps and discomfort in my lower abdomen. Also, it looks like I am spotting blood that's bright red. I have not had ...

Metronidazole - I'm using metro gel and on day 4 and noticed now my discharge is yellow/ green?

Posted 23 Aug 2017 by Vgatz 0 answers

... clumpy like, while before it was not. Is this normal?

Page 1 2 3 ... Next

Ask a Question

Search this Group